# SDR USAA2014082500010

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 79,002 hours, 35,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS OVER THE EMER EXIT LIGHT ON SEAT 12D WILL NOT STAY ATTACHED.  REPLACED EMER LIGHT LENS AT SEAT 12D.
